A journal of IEEE and CAA , publishes high-quality papers in English on original theoretical/experimental research and development in all areas of automation
Volume 5 Issue 2
Mar.  2018

IEEE/CAA Journal of Automatica Sinica

  • JCR Impact Factor: 6.171, Top 11% (SCI Q1)
    CiteScore: 11.2, Top 5% (Q1)
    Google Scholar h5-index: 51, TOP 8
Turn off MathJax
Article Contents
Xuefeng Zhang, "Relationship Between Integer Order Systems and Fractional Order Systems and Its Two Applications," IEEE/CAA J. Autom. Sinica, vol. 5, no. 2, pp. 639-643, Mar. 2018. doi: 10.1109/JAS.2016.7510205
Citation: Xuefeng Zhang, "Relationship Between Integer Order Systems and Fractional Order Systems and Its Two Applications," IEEE/CAA J. Autom. Sinica, vol. 5, no. 2, pp. 639-643, Mar. 2018. doi: 10.1109/JAS.2016.7510205

Relationship Between Integer Order Systems and Fractional Order Systems and Its Two Applications

doi: 10.1109/JAS.2016.7510205
More Information
  • Existence of periodic solutions and stability of fractional order dynamic systems are two important and difficult issues in fractional order systems (FOS) field. In this paper, the relationship between integer order systems (IOS) and fractional order systems is discussed. A new proof method based on the above involved relationship for the non existence of periodic solutions of rational fractional order linear time invariant systems is derived. Rational fractional order linear time invariant autonomous system is proved to be equivalent to an integer order linear time invariant non-autonomous system. It is further proved that stability of a fractional order linear time invariant autonomous system is equivalent to the stability of another corresponding integer order linear time invariant autonomous system. The examples and state figures are given to illustrate the effects of conclusion derived.

     

  • loading
  • [1]
    T. T. Hartley and C. F. Lorenzo, "Dynamics and control of initialized fractional-order systems, " Nonlinear Dyn. , vol. 29, no. 1-4, pp. 201-233, Jul. 2002. doi: 10.1023/A:1016534921583
    [2]
    I. Podlubny, "Fractional-order systems and PIλDμ-controllers, " IEEE Trans. Auto. Control, vol. 44, no. 1, pp. 208-214, Jan. 1999. http://ci.nii.ac.jp/naid/20000961803
    [3]
    Y. Li, Y. Q. Chen, and I. Podlubny, "Mittag-Leffler stability of fractional order nonlinear dynamic systems, " Automatica, vol. 45, no. 8, pp. 1965-1969, Aug. 2009. http://www.sciencedirect.com/science/article/pii/S0005109809002027
    [4]
    C. P. Li and F. R. Zhang, "A survey on the stability of fractional differential equations, " Eur. Phys. J. Special Topics, vol. 193, no. 1, pp. 27-47, Mar. 2011. doi: 10.1140/epjst/e2011-01379-1
    [5]
    Z. Liao, C. Peng, W. Li, and Y. Wang, "Robust stability analysis for a class of fractional order systems with uncertain parameters, " J. Franklin Inst. , vol. 348, no. 6, pp. 1101-1113, Aug. 2011. http://www.sciencedirect.com/science/article/pii/S0016003211001025
    [6]
    C. P. Li and W. H. Deng, "Remarks on fractional derivatives, " Appl. Math. Comput. , vol. 187, no. 2, pp. 777-784, Apr. 2007. http://www.sciencedirect.com/science/article/pii/S0096300306012094
    [7]
    H. J. Haubold, A. M. Mathai, and R. K. Saxena, "Mittag-Leffler functions and their applications, " J. Appl. Math. , vol. 2011, Article ID 298628, Feb. 2011. http://arxiv.org/abs/0909.0230
    [8]
    A. Erélyi, Tables of Integral Transforms. New York: McGraw-Hill, 1954.
    [9]
    J. Sabatier, M. Moze, and C. Farges, "LMI stability conditions for fractional order systems, " Comput. Math. Appl. , vol. 59, no. 5, pp. 1594-1609, Mar. 2010. http://dl.acm.org/citation.cfm?id=1746951
    [10]
    E. Kaslik and S. Sivasundaram, "Non-existence of periodic solutions in fractional-order dynamical systems and a remarkable difference between integer and fractional-order derivatives of periodic functions, " Nonlinear Anal. : Real World Appl. , vol. 12, no. 3, pp. 1489-1497, Jun. 2012. http://www.sciencedirect.com/science/article/pii/S146812181100321X
    [11]
    R. L. Bagley and R. A. Calico, "Fractional order state equations for the control of viscoelastically damped structures, " J. Guidance Control Dyn. , vol. 14, no. 2, pp. 304-311, Mar. 1991. http://ptp.oxfordjournals.org/external-ref?access_num=10.2514/3.20641&link_type=DOI
    [12]
    X. F. Zhang and Y. Q. Chen, "D-stability based LMI criteria of stability and stabilization for fractional order systems, " in Proc. ASME 2015 Int. Design Engineering Technical Conf. & Computers and Information in Engineering Conf. , Boston, USA, 2015 https://www.researchgate.net/publication/314609594_D_-Stability_Based_LMI_Criteria_of_Stability_and_Stabilization_for_Fractional_Order_Systems

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Figures(4)

    Article Metrics

    Article views (578) PDF downloads(61) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return